I have been using ambien due to insomnia and eye floaters have become worse. Could this be a side effect of ambien? THANKS
Hello karenrector. Tad late in answering your question. I died some reading up on eye floaters and then of course also on ambien. Aside from possible changes to your actual vision, I couldn't find anything. So, I'd say no. However, I'd ask your doctor, get her/his opinion. It might be a side effect from an interaction of another medication that you might possibly be on.(if you are of course on another medication). Well, its been some time since you've asked your question and by now I would think you've certainly found your answer.best to you.
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 2 answers
Posted 22 May 2013 • 1 answer
Posted 6 Mar 2014 • 6 answers
Should I stop exercising even if I see spots in my vision (Eye floaters) My ophthalmologist said so?
Posted 1 Feb 2015 • 1 answer
Posted 27 Sep 2016 • 1 answer